MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA HD VIDEO PROCESSOR (INTERNATIONAL)

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; OPTIVISTA HD VIDEO PROCESSOR (INTERNATIONAL)
Model Number EPK-I7010
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is not during procedure.There was no report of patient harm.Video image failure.
 
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i7010-us is available in the usa with a 510k number k182004.The product was returned to pentax medical for repair.Our technician checked the returned unit and confirmed that the video image noise.Based on the result, we concluded that it was caused due to the excessive shock applied on video process device.Based on the technical report "hr-rpt-0586(image failure)" and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX
Common Device Name
OPTIVISTA HD VIDEO PROCESSOR (INTERNATIONAL)
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
gurvinder nanda
3 paragon drive
montvale, NJ 07645
2015712318
MDR Report Key19001829
Report Number9610877-2024-52597
Device Sequence Number9438545
Product Code PEA
UDI-Device Identifier04961333221141
UDI-Public04961333221141
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown